# SDR GTIA030445

- Difficulty date: May 28, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN UNDER G-4 GALLEY FLOOR PANEL DELAMINATED, INSERTS BAD.  FABRICATED NEW PANEL.  INSTALLED FLOOR PANEL.  (M)
